# SDR AALA201701069018

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 49,322 hours, 28,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT LIGHT COVER AT R2 DOOR. MAINTENANCE INSTALLED THE COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
